Alert archive / Pennsylvania / River Flood Warnings in 2011
River Flood Warning 99, NWS State College, PA
NWS State College, PA issued this river flood warning at Sep 23, 2011, 6:48 PM EDT for Cumberland County, York County, Pennsylvania. It took effect at Sep 23, 2011, 7:51 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2011, 6:48 PM EDT (22:48 UTC)
- In effect from
- Sep 23, 2011, 7:51 PM EDT
- Expired
- Sep 24, 2011, 2:04 AM EDT
- In force
- 6 hr
- Issued by
- NWS State College, PA
- Flood severity
- Minor
Counties Cumberland County, PA, York County, PA
The radar
The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow Breeches Creek near Camp Hill (CPHP1). The gauge peaked at 7.46 ft at Sep 23, 2011, 11:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01571500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
924 WGUS41 KCTP 232248 FLWCTP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE, PA 648 PM EDT FRI SEP 23 2011 ...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... YELLOW BREECHES CREEK NEAR CAMP HILL PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS EVENING. && PAC041-133-241048- /O.NEW.KCTP.FL.W.0099.110923T2351Z-110924T1443Z/ /CPHP1.1.ER.110923T2351Z.110924T0600Z.110924T0843Z.UU/ 648 PM EDT FRI SEP 23 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE YELLOW BREECHES CREEK NEAR CAMP HILL * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7 PM FRIDAY THE STAGE WAS...6.1 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CREST NEAR 7.5 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW MORNING. * AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD. A MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH WATER. $$ CR
2 follow-up statements
806
WGUS81 KCTP 240255
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1055 PM EDT FRI SEP 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
YELLOW BREECHES CREEK NEAR CAMP HILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.
AN UPDATE TO THIS PRODUCT WILL BE ISSUED {**** ENTER GENERIC TIMING
FOR NEXT ISSUANCE OF THIS PRODUCT. I.E. "LATE THIS EVENING"*****}
&&
PAC041-133-241455-
/O.EXT.KCTP.FL.W.0099.000000T0000Z-110924T1845Z/
/CPHP1.1.ER.110924T0015Z.110924T0600Z.110924T1245Z.UU/
1055 PM EDT FRI SEP 23 2011
THE FLOOD WARNING CONTINUES FOR
THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* AT 11 PM FRIDAY THE STAGE WAS 7.5 FEET AND NEAR CREST. THE WATER
LEVEL OF THE CREEK WILL RECEDE LATE TONIGHT AND DROP BELOW
FLOOD STAGE BY AROUND 8 AM SATURDAY.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT
ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD. A
MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH
WATER.
$$
LAMBERT236 WGUS81 KCTP 240604 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 204 AM EDT SAT SEP 24 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... YELLOW BREECHES CREEK NEAR CAMP HILL PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. THIS WILL BE THE FINAL STATEMENT. && PAC041-133-240634- /O.CAN.KCTP.FL.W.0099.000000T0000Z-110924T1845Z/ /CPHP1.1.ER.110924T0015Z.110924T0246Z.110924T0349Z.UU/ 204 AM EDT SAT SEP 24 2011 THE FLOOD WARNING IS CANCELLED FOR THE YELLOW BREECHES CREEK NEAR CAMP HILL. * AT 2 AM SATURDAY THE STAGE WAS 4.7 FEET AND FALLING. * THE RIVER FELL BELOW FLOOD STAGE AT 12 AM SATURDAY. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE FALLING TO 2.1 FEET BY TOMORROW EVENING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Sep 23, 4:06 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Sep 23, 4:06 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 406 PM EDT FRI SEP 23 2011 .SYNOPSIS... A DEEP CLOSED UPPER LEVEL LOW PRESSURE SYSTEM MEANDERING OVER THE MIDWEST WILL ENSURE A PROLONGED PERIOD OF UNSETTLED WEATHER THROUGH THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... RADAR SHOWS RAIN OVERSPREADING ABOUT THE SRN 2/3 OF THE FCST AREA. HEAVY RAIN IS BEING REPORTED IN ADAMS COUNTY WHERE SOME ROADS WERE CLOSED AND STREAMS REPORTED OUT OF THEIR BANKS IN AND AROUND GETTYSBURG. WATER VAPOR IMAGES SHOW A LARGE DEEP PLUME OF TROPICAL MOISTURE SURGING UP THE EAST COAST AHEAD OF AT LEAST TWO DISTINCT SHORTWAVE FEATURES EMBEDDED IN THE FLOW ON THE EAST SIDE OF THE DEEP UPPER LOW DROPPING INTO THE MIDWEST. SYSTEM EVEN HAS A CONNECTION TO CONVECTION THAT HAS BEEN SLIDING TWD THE BAHAMAS. SHOWER AND THUNDERSTORM ACTIVITY EXTENDS DOWN TO THE CAROLINAS THROUGH VIRGINIA...ALL TAKING AIM AT SERN PA. WITH RUC MESO ANAL SHOWING AN INCREASE IN CONVECTIVE AND INERTIAL INSTABILITY UPSTREAM...CONCERNS REMAIN HIGH THAT FLOODING RAINS WILL CAUSE PROBLEMS OVER SERN PA...WITH ADAMS COUNTY ALREADY MENTIONED AS HAVING ROADS CLOSED. ENSEMBLES HAVE BEEN SIGNALING SERN PA AS THE BIGGEST THREAT AREA FOR HEAVY RAIN...WITH THE SREF BEING FURTHER WEST THAN THE GEFS. 12Z OPERATIONAL NAM CRANKS OUT 1-2 INCHES OF RAIN OVER THE CURRENT WATCH AREA. && .SHORT TERM /SATURDAY/... NEW NAM/GFS ARE MORE PROGRESSIVE WITH CURRENT DISTURBANCE THAN PREV RUNS...SUGGESTING THE HEAVIEST RAINS MOVE OUT BY LATER TONIGHT. AS THE UPPER LOW OVER THE MIDWEST ACTUALLY SHOWS SIGNS OF RETROGRADING A BIT...MODELS BUILD A WEAK AREA OF HIGH PRESSURE INTO THE REGION FOR SATURDAY RESULTING IN LITTLE MORE THAN SOME SCATTERED SHOWERS. FCST SOUNDINGS SHOW A PRETTY DECENT SUBSIDENCE INVERSION DURING THE MORNING THAT SHOWS SIGNS OF ERODING A BIT IN THE AFTERNOON...POSSIBLY LEADING TO SOME BRIGHTENING SKIES. OTHERWISE IT SHOULD BE RATHER CLOUDY BUT STILL MILD WITH A SHOWER POSSIBLE IN SPOTS. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... CONCERNING THE BROAD UPPER LOW MEANDERING OVER THE MIDWEST...MODEL DIAGS SHOW SOME MINOR DIFFS THROUGH SUNDAY AS THE SYS RETROGRADES SWWD INTO THE MID MS VLY. BROAD SLY FLOW AHEAD OF THIS SYS WILL KEEP PLENTY OF MSTR AND CLOUDS AROUND...BUT XPC CVRG AND AMTS OF PCPN TO BE SOMEWHAT LIMITED GIVEN OVERALL LACK OF FORCING. THEREFORE KEPT POPS IN THE CHC CATG WITH HIGHER NUMBERS IN THE SE CLOSER TO THE PLUME OF ABOVE NORMAL PWATS EXTENDING NWD ALONG THE ECOAST. 36HR QPF ENDING 12Z MON IS BASICALLY 0.10-0.25" IN MOST AREAS WITH SLIGHTLY HIGHER AMTS SE OF I-81. MUGGY NIGHTTIME MINS WITH HIGH DEWPTS AND LGT WNDS SHOULD SUPPORT AREAS OF FOG. BY MON...A WARM FRONTAL BNDRY WILL EXTEND EWD NEAR THE MASON- DIXON LINE FROM STACKED/OCCLD LOW INVOF SRN LK MI. THE TRAILING COLD FRONT WILL PUSH SLOWLY EWD FROM THE MID OH VLY ACRS CNTRL PA TUE-WED...WHICH MAY BE ACCOMPANIED BY LCLY HEAVIER RAINS/TSTMS. THE STRONGER FRONTAL FORCING AND DECENT TIMING AGREEMENT BTWN GFS/ECMWF SOLNS SUPPORTS LOW END LKLY POPS MON NGT-TUE BEFORE THE FRONT PUSHES E OF THE AREA WED-THUR. THE MDL SPREAD AND UNCERTAINTY INCREASES LATER INTO THE MEDIUM RANGE PD DURING THE SECOND HALF OF NEXT WEEK WITH SIGNIFICANT RUN-TO-RUN INCONSISTENCIES NOTED IN THE GUID. THE 12Z ECMWF HAS COMPLETELY CHANGED COURSE FROM ITS PREVIOUS 00Z RUN AND NOW AGREES /AT LEAST IN PRINCIPLE/ WITH THE GFS/GEFS BY FAVORING ANOTHER ERN TROUGH BY THE START OF OCT. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... MVFR TO IFR CONDITIONS WILL CONTINUE AS WIDESPREAD SHOWERS AND THUNDERSTORMS FILL NORTHWARD ACROSS THE AREA. ISOLATED BRIEF LIFR CONDITIONS ARE POSSIBLE...MAINLY ACROSS THE SOUTHEAST...IN HEAVIER DOWNPOURS. THE MAJORITY OF THE RAIN WILL TAPER OFF OVERNIGHT. EXPECT RESTRICTIONS TO CONTINUE INTO SATURDAY...WITH IFR/LIFR CEILINGS AND VISIBILITIES THROUGH MUCH OF THE MORNING AS FOG ONCE AGAIN BLANKETS THE REGION. IMPROVED CONDITIONS ARE POSSIBLE IN THE AFTERNOON AS A WEAK RIDGE BUILDS INTO THE REGION. OUTLOOK... FRI-WED...MVFR/IFR WITH AM FOG AND WIDESPREAD SHOWERS. OCCASIONAL THUNDER IS ALSO POSSIBLE. && .HYDROLOGY... THE FLASH FLOOD WATCH WAS EXPANDED NWD INTO THE MID SUSQ VLY. VERY EFFICIENT RAIN RATES BTWN 1-2" PER HOUR HAVE BEEN OBSERVED RESULTING IN LOCALIZED AMOUNTS OF 2-3". EXPECT AREAS OF LOCALLY HEAVY RAIN TO CONTINUE TO LIFT NWD FROM THE DC/BALTIMORE AREA ACROSS EASTERN PA WITH THE THREAT OF FLASH FLOODING CONTINUING THROUGH THIS EVENING. && .CLIMATE... THE SEPTEMBER /MONTHLY/ AND ANNUAL PRECIPITATION RECORDS HAVE BEEN BROKEN AT HARRISBURG. LOOK FOR MORE DETAILED INFORMATION TO BE ISSUED LATER VIA PHLPNSCTP/PHLRERMDT. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR PAZ057>059- 064>066. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...LA CORTE LONG TERM...STEINBUGL AVIATION...LA CORTE/COLBERT HYDROLOGY...LA CORTE/STEINBUGL CLIMATE...STEINBUGL
Hazardous weather outlook, Sep 23, 10:05 AM EDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1005 AM EDT FRI SEP 23 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-063-241415- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-CUMBERLAND- 1005 AM EDT FRI SEP 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ057>059-064>066-241415- DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER- 1005 AM EDT FRI SEP 23 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. MS/JL
In the hours before
Local storm report, Sep 23, 12:59 PM EDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 PM EDT FRI SEP 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD YORK SPRINGS 40.01N 77.12W
09/23/2011 ADAMS PA TRAINED SPOTTER
WATER OVER ROUTE 94 IN SEVERAL PLACES BETWEEN ROUTE 30
AND ROUTE 15.
1231 PM FLASH FLOOD GETTYSBURG 39.83N 77.23W
09/23/2011 ADAMS PA 911 CALL CENTER
ROADS CLOSED IN AND AROUND GETTYSBURG. LOCAL STREAMS
REPORTED OUT OF THEIR BANKS
&&
EVENT NUMBER CTP1100453 CTP1100452
EVANEGOLocal storm report, Sep 23, 1:38 PM EDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
138 PM EDT FRI SEP 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM FLASH FLOOD YORK SPRINGS 40.01N 77.12W
09/23/2011 ADAMS PA TRAINED SPOTTER
2.47 INCHES OF RAIN IN LESS THAN 2 HOURS.
&&
EVENT NUMBER CTP1100454
LA CORTELocal storm report, Sep 23, 1:53 PM EDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 PM EDT FRI SEP 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD MCADOO 40.90N 75.99W
09/23/2011 SCHUYLKILL PA 911 CALL CENTER
WATER ACROSS PARTS OF ROUTE 309 NEAR I-81.
0145 PM FLASH FLOOD FRACKVILLE 40.78N 76.23W
09/23/2011 SCHUYLKILL PA TRAINED SPOTTER
PONDING OF WATER ON I-81 BETWEEN FRACKVILLE AND DELANO.
&&
EVENT NUMBER CTP1100455 CTP1100456
EVANEGOLocal storm report, Sep 23, 1:59 PM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
159 PM EDT FRI SEP 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM FLASH FLOOD HOMETOWN 40.82N 75.99W
09/23/2011 SCHUYLKILL PA EMERGENCY MNGR
SEVERAL ROADS REPORTED TO BE WASHED OUT IN RUSH TWP.
&&
EVENT NUMBER CTP1100457
EVANEGOLocal storm report, Sep 23, 3:49 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
349 PM EDT FRI SEP 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD YORK SPRINGS 40.01N 77.12W
09/23/2011 ADAMS PA TRAINED SPOTTER
WATER OVER ROUTE 94 IN SEVERAL PLACES BETWEEN ROUTE 30
AND ROUTE 15.
1231 PM FLASH FLOOD GETTYSBURG 39.83N 77.23W
09/23/2011 ADAMS PA 911 CALL CENTER
ROADS CLOSED IN AND AROUND GETTYSBURG. LOCAL STREAMS
REPORTED OUT OF THEIR BANKS
0145 PM FLASH FLOOD MCADOO 40.90N 75.99W
09/23/2011 SCHUYLKILL PA 911 CALL CENTER
WATER ACROSS PARTS OF ROUTE 309 NEAR I-81.
0145 PM FLASH FLOOD FRACKVILLE 40.78N 76.23W
09/23/2011 SCHUYLKILL PA TRAINED SPOTTER
PONDING OF WATER ON I-81 BETWEEN FRACKVILLE AND DELANO.
0155 PM FLASH FLOOD HOMETOWN 40.82N 75.99W
09/23/2011 SCHUYLKILL PA EMERGENCY MNGR
SEVERAL ROADS REPORTED TO BE WASHED OUT IN RUSH TWP.
0348 PM FLASH FLOOD 1 N DILLSBURG 40.12N 77.03W
09/23/2011 YORK PA 911 CALL CENTER
RT 74 CLOSED FROM RT 15 TO WILLIAMS GROVE RD. SEVERAL
OTHER ROADS CLOSED NEARBY.
&&
EVENT NUMBER CTP1100453 CTP1100452 CTP1100455 CTP1100456 CTP1100457
CTP1100458
EVANEGOLocal storm report, Sep 23, 5:38 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
538 PM EDT FRI SEP 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM FLASH FLOOD GETTYSBURG 39.83N 77.23W
09/23/2011 ADAMS PA 911 CALL CENTER
AT 530 PM...APPROXIMATELY 40 ROADS REMAINED CLOSED DUE
TO FLOODING IN PRIMARILY CENTRAL AND EASTERN ADAMS CO.
&&
EVENT NUMBER CTP1100459
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 1:15 AM EDT | Dense Fog Advisory | CTP | Adams, Bedford, Blair, Cameron, Centre, Clearfield and 24 more | 9 hr |
| Sep 23, 9:53 AM EDT | Flash Flood Watch | CTP | Adams, Columbia, Cumberland, Dauphin, Juniata, Lancaster and 10 more | 16 hr |
| Sep 23, 11:39 AM EDT | Areal Flood Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Lancaster and 5 more | 6 hr |
| Sep 23, 11:46 AM EDT | Flash Flood Warning | CTP | Adams | 6 hr |
| Sep 23, 1:46 PM EDT | Flash Flood Warning | CTP | Schuylkill | 3 hr |
| Sep 23, 1:52 PM EDT | Areal Flood Advisory | CTP | Columbia, Cumberland, Dauphin, Juniata, Montour, Northumberland and 4 more | 6 hr |
| Sep 23, 2:42 PM EDT | Flash Flood Warning | CTP | Dauphin | 3 hr |
| Sep 23, 4:04 PM EDT | Flash Flood Warning | CTP | Cumberland, York | 5 hr |
| Sep 23, 5:35 PM EDT | Areal Flood Warning | CTP | Adams | 6 hr |
| Sep 23, 6:16 PM EDT | Flash Flood Warning | CTP | Lancaster | 3 hr |
Nearby
River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.